# SDR SWAA2023021488693

- Difficulty date: January 6, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 65,629 hours, 33,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT 2023-37698<[01] TOOL USED: DIGITAL CALIPER P/N: 8647A42 S/N: B22058401 DUE DATE: 27/AUG/23;[02] REPAIRED AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975; WELD ROD USED P/N AMS4190(4043) P.O. 2022 190727 SEE INDIVIDUAL SIGNOFFS BELOW;[03] TASK COMPLETED
